# SDR 97FDEA00084

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841515
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0401 08.   CORROSION (C53-224-03) ON VERTICAL STIFFENER STA 344, LBL 13, WL 180.  REMOVED CORROSION ON STIFFENER.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  DRILLED UP AND INSTALLED NEW STIFFENER PER FED-EX SRM 51-30-2.
